# SDR SWAA2023070758649

- Difficulty date: June 13, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST BROKEN BODY STA 663.75 ANGLE UPPER POSITION RBL 7 AT AIR CONDITIONING BAY 2023-378136<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 01-MAY-24.;[02] REPAIRED UPPER ANGLE BODY STA 663.75 BTW RBL 7 TO RBL 21 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5;[03] STEP 2 ENTERED IN ERROR; CORRECT STEP IS: REPAIRED UPPER ANGLE BODY STA 663.75 BTW RBL 7 TO RBL 21 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED UPPER ANGLE BODY STA 663.75 BTW RBL 7 TO RBL 21 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 ; RII SEE INDIVIDUAL SIGNOFFS BELOW.
